Parkinson’s symptoms that are side effects of medications, particularly antipsychotic drugs such as haloperidol and chlorpromazine, and some nausea and gastric motility medications such as prochlor perazine, promethazine, and metoclopramide. Such drugs are dopamine antagonists; that means that they block dopamine from binding with dopamine receptors to reduce the amount of dopamine circulating in the brain. Many older people receive treatment with these drugs for dementia and related symptoms, then begin to show symptoms of Parkinson’s after taking them. Stopping the drugs generally ends the Parkinson’s symptoms. Drug-induced Parkinson’s is nearly always reversible and not considered true Parkinson’s disease. Treatment with anti-parkinson’s medications typically does not resolve symptoms as would be expected, therefore strongly suggesting that the underlying cause of the symptoms is something other than Parkinson’s disease. Particularly in the elderly, medications and drug interactions are often overlooked as the cause of Parkinson’s-like symptoms.